Hey anyway...you have just begun on this journey. Your body and brain have to get used to the new alien medication and go through its temper tantrums before you settle down. If you are on other medications they too will fight with you and the techfiedera and they also have side effects.
Did you ever hear the expression 'beauty must suffer'? My older sister used to pluck my eyebrows and tease my hair and when i would complain that is what she would say. Never asked her why?
Yes sir! I hear you. I did 2 injectables and was extrememely symptomatic and felt compromised in general, while on them and the longer I stayed on them the worse it got. I knew I would not be able to continue working full time nor would I ever feel somewhat healthy while on them. So, after several months of deliberating, the symptoms became so severe and alarming, I took a medication vacation. Felt much much better while on the vacation. Got an MRI, no change. I have been on the Tecfidera for almost 2 months now and I have hand pain as well which has never been one of my symptoms, leg pain, weakness and headaches, which come and go for me but I do not see a correlation for me with the Tecfidera as of yet. It has been oh so hot here and that always makes me feel awful.
I know several people who share this feeling that off meds: life with MS is really not so bad and yet on meds: life with MS is exceptionally painful and difficult. I am one who has felt that way often!! But since you have not been on Tecfidera long, I'd be sure to tell neuro about your symptoms and give Tecfidera another month or so before you make any final decisions about it.
Hoping today is a good one for you!
We have been looking to get the choices stories you play cheat
online when we got some diamonds here.
ولكن بعد فترة من الوقت، والأعراض والمرض يموت بسبب الدواء رسالة تغطية جاهزة بالانجليزي
، وبدون ذلك، فإنها لن.